# SDR ASAA2018091226098

- Difficulty date: September 10, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 44,536 hours, 13,521 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Part number: 22156291
- Condition: Delaminated
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LT HEAT EXCHANGER WASH FOUND LT PRIMARY HEAT EXCHANGER PLENUM DELAMINATED ALONG I/B EDGE OF ACCESS HOLE. GROUNDED - YES. REMOVED LT HEAT EXCHANGER AND PLENUM DIFFUSER ASSEMBLY (PRIMARY) REF AMM 21-51-03. INSTALLED LT PRIMARY HEAT EXCHANGER & PLENUM DIFFUSER ASSEMBLY REF AMM 21-51-03. ACCOMPLISHED TASK AMM 21-51-03-400-804-002. LEAK CHECK GOOD. OPS CHECK GOOD.
